# SDR UPS07850993

- Difficulty date: October 5, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5887709501
- Condition: Broken
- Location: Fs 580 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 B-PIT FS 580 L33R FWD L-FITTING BROKEN (P/N 5887709-501).  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20D, 51-01-24 AND 51-03-00.
